MedsChat.com
The People's Medicine Community ®

Diltiazem (inwood)

8 Replies Updated




Conversation Starter


scott Says:
 
Im taking diltiazem (inwood)240 mg sa cap and im having something like a rash on my face and my eyes have been bothering me.My doc says it shouldnt be from the medicine i think not anyone have the same results or have any answers. Thanks

Showing Replies 1 - 8 of 8 RSS Feed


Page of 1     Sorted By:

1
Verwon Says:
 
Diltiazem is a calcium channel blocker that is commonly used to treat high blood pressure and cardiac conditions.


As to the problems you are experiencing, blurry vision and dizziness can be common side effects to this class of medications.

However, the rash could be a sign that you are having a mild allergic reaction to it.

You should really contact your doctor, again to discuss the matter, because this is probably not the right medication for you and there are other options available that you can try.

Learn more:


http:/­/­www.medschat.com/­wiki/­Diltiazem/­

Are there any other comments or questions?

Post a Reply   Share page   Report post

Was this helpful?  0 0  
2
Nelly Says:
 
I was taking metoprolol (25 mg) for Angina,my doctor changed my medication to Diltiazem (Inwood) 240 MG SA capsule,the color is purple and green. Is this a better mediciation,what are side effects?

Post a Reply   Share page   Report post

Was this helpful?  0 0  
3
Verwon Says:
 
Nelly, there really is no way to say that one medication is better than any other, because they can all have different effects on different people.

Diltiazem is a calcium channel blocker and some people do well on them and some don't. I had very bad reactions to them and had to stop taking them, but seem to do okay on beta blockers.

The common side effects may include: nausea, drowsiness, headache and stomach pain.

Learn more:

http:/­/­www.medschat.com/­wiki/­Diltiazem/­

Are there any other comments or questions?

Post a Reply   Share page   Report post

Was this helpful?  0 0  
4
BoB Says:
 
I am taking metropolo and Diltiazem. Should I be taking them together or discontinue the metropolo? My doctor has given me different pills to help me to adjust to a more effective medicine, but I think I should have elimated the Metropolo when I started the Diltiazem

Post a Reply   Share page   Report post

Was this helpful?  0 0  
5
Verwon Says:
 
Bob, have you asked your doctor about it?

They are two different types of blood pressure/cardiac medications. The Diltiazem is a calcium channel blocker and the Metoprolol is a beta blocker, so sometime they are prescribed together, but only your doctor will be able to give you a definite answer.


http:/­/­www.medschat.com/­wiki/­Diltiazem/­


http:/­/­www.medschat.com/­wiki/­Metoprolol/­

Post a Reply   Share page   Report post

Was this helpful?  0 0  
6
Theresa Says:
 
My husband developed a non therapeutic effect from diltiaXT 180mg that was prescribed in may 2011 after having a pacemaker implant , his entire body turns red, short of breath, and terrible fatigue. I stopped the drug with the Dr's ok about 9 days ago but he still is getting the side effects. Has anyone experienced this side effect, how long did it take to subside/or did it subside.

Post a Reply   Share page   Report post

Was this helpful?  0 0  
7
Wanda Says:
via mobile
 
I am prescriped Diltiazem (INwood) 240mg SA Capsule once per day. This morning I took the medication at about 6:00 a.m. In the afternoon I fell asleep (nap). When I woke up I thought it was the next morning and took the medication again. So, I took the Dilitiazem at 6:00 a.m. and at 6:00 p.m. in the same day. Will I have any adverse effect from this mistake?

Post a Reply   Share page   Report post

Was this helpful?  0 0  
8
Jeff Says:
 
Theresa,

I know your question was a long time ago and I hope your husband has been able to overcome the problem but just in case he hasn't...

I had my first pacemaker implant about 6 years ago and my endurance dropped right away. Over time, my ability to focus and strength has dropped until now I can barely function. I've done my own research and am currently being tested for Chronotropic Incompetence. This appears to be a common condition that many doctors don't seem to be well informed about. In the US, only Boston Scientific has a feature that avoids CI

HTH

Post a Reply   Share page   Report post

Was this helpful?  0 0  


Possibly Related Threads:

Diltiazem Inwood 180mg Sa Cap Is Diltiazem ER from Inwood the same as Diltiazem CD from Teva? ## Yes, Inwood and Teva are just different manufacturers... 2 replies
Diltiazem - Inwood 180mg sa cap (NDC# 4335330889) I was using Cardizem CD 180MG caps but the VA changed me to DILTIAZEM (INWOOD) 180 MG SA CAP. Is your 180MG SA also a 24... 3 replies
diltiazem What is the difference between diltiazem CD, diltiazem XR and diltiazem ER? Can you refer me to a website where I could ... 67 replies
diltiazem cd er I have been told by my Neurologist that this drug Diltiazem cd can cause Parkinson like symptoms in a small group of peo... 6 replies
Diltiazem 240mg C Cap Acta I need the side effects of this high blood pressure drug ## Diltiazem is a calcium channel blocker, so it may cause side... 5 replies
Diltiazem Hydrochloride Extended Release Capsules not sure ## How long does it take for diltiaXT180mg to leave your system and side effects to subside? ## My doctor start... 4 replies
Diltiazem/nosebleedsFWJB Since I started diltiazem 8 days ago I have had 4 nose bleeds. Is that coincidence or could the drug be causing the nose... 3 replies
diltiazem and atenolol Been taking (NEW) Diltiazem 180 mg 24 hr time release caps as well as tapering atenolol (was 100mg daily) had horrible s... 3 replies
Diltiazem xt 180 mg Has anyone had the reddening of the skin due to peripheral vaso dilation, if so when med. Was discontinued did it subsid... 3 replies
Diltiazem Cd how to safely wean off the Diltiazem extended release. nurse practitioner said skip a day for a week and then two days f... 3 replies


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.


 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


- Health News Headlines + Free RX Savings Card

4) Word Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely
I'm on a public or shared computer



Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.